# SDR FDEA201702020412

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 83,964 hours, 35,759 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: ANB70931
- Condition: Cracked
- Location: Bs 1448
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DOOR CENTER HINGE IS CRACKED.  REMOVED AND REPLACED THE HINGE ASSY IAW SRM 51-31-01, VOL 2, & DRAWING ANB7093.
